# SDR CA001123017

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 297 hours
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Sensor
- Part number: EM20982
- Condition: Failed
- Location: Hyd Powerpack
- Part time: 2,286 hours, 1,914 cycles
- Component: Hyd Powerpack, Vickers, 9603001153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FAILED PART WAS DISCOVERED DURING THE OPERATIONAL TEST OF THE HYDRAULIC LOW LEVEL SENSOR. THIS TEST IS REQUIRED UNDER THE 100 HOUR INSPECTION PROGRAM. (ITEM 29-10/2) OF THE PILATUS CHECK SHEETS. THE SENSOR FAILED TO PROVIDE THE PROPER INDICATIONS WHEN THE MAINTENANCE BOX WAS USED TO PERFORM THE TEST. THE DEFECTIVE PART WAS REPLACED AND THE APPROPRIATE MAINTENANCE ACTIONS PERFORMED, WITH NO FURTHER DISCREPANCIES NOTED.
